# SDR ASAA2016021615482

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 31,318 hours, 9,625 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005760
- Condition: Failed
- Location: Nr 1
- Part time: 28,521 hours, 8,711 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GENERATOR NR 1 SOURCE OFF LIGHT AND FEN OFF BUS LIGHT ILLUMINATED WHILE TAXI. ACFT GROUNDED.  R & R NR 1 ENGINE IDG REF AMM 24-11-11.  OPS TEST PASS REF AMM 24-11-00.
